# SDR ERAA201403050003

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 41,872 hours, 45,215 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0092
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 9,580 hours, 11,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY SMOKE WARNING LIGHT, 3 - 4 FLASHES PER WARNING.  FLIGHT ATTENDANT VERIFY NO SMOKE OR SMELL NOTED IN BAG COMPARTMENT.  R & R NR 2 CARGO SMOKE DETECTOR IAW PSM 1-8-2 CH 26-12-00 & OPERATIONS CHECKED GOOD.
